# SDR S03453085

- Difficulty date: July 16, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 29031
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-18208 FUSELAGE-AFT BELLY SKIN SERIOUS CORROSION BETWEEN BS 1660 AND BS 1680, S-50R, S-51L.  REPAIR PER EO 744-53-00-0011.
